MathSciNet Relay Station
MathSciNet bibliographic data
MR1979895 93D21
Zhai, Guisheng; Lin, Hai; Antsaklis, Panos J. Quadratic stabilizability of switched linear systems with polytopic uncertainties. Internat. J. Control 76 (2003), no. 7, 747–753.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement